Cryptomorphic topological structures: A computational, relation-algebraic approach. Berghammer, R., Schmidt, G., & Winter, M. J. Log. Algebraic Methods Program., 102:17-45, 2019.
Cryptomorphic topological structures: A computational, relation-algebraic approach. [link]Link  Cryptomorphic topological structures: A computational, relation-algebraic approach. [link]Paper  bibtex   
@article{journals/jlp/BerghammerSW19,
  added-at = {2020-04-01T00:00:00.000+0200},
  author = {Berghammer, Rudolf and Schmidt, Gunther and Winter, Michael},
  biburl = {https://www.bibsonomy.org/bibtex/2217acc0616a2eac46a8fc267d731bf62/dblp},
  ee = {https://doi.org/10.1016/j.jlamp.2018.09.004},
  interhash = {8e1797e60d4dbc3117098c2509c787e8},
  intrahash = {217acc0616a2eac46a8fc267d731bf62},
  journal = {J. Log. Algebraic Methods Program.},
  keywords = {dblp},
  pages = {17-45},
  timestamp = {2020-04-02T11:38:26.000+0200},
  title = {Cryptomorphic topological structures: A computational, relation-algebraic approach.},
  url = {http://dblp.uni-trier.de/db/journals/jlp/jlp102.html#BerghammerSW19},
  volume = 102,
  year = 2019
}

Downloads: 0